# SDR 9514999607

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47232
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, LANDING GEAR WOULD NOT RETRACT, CREW FOLLOWED PROCEDURE AND LANDING GEAR RETRACTED.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  UPON INSPECTION FOUND NOSE STRUT FLAT.  SERVICED NOSE STRUT AND AIRCRAFT APPROVED FOR SERVICE.
